Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extension of a theorem of A. Wintner


Authors: L. Suyemoto and P. Waltman
Journal: Proc. Amer. Math. Soc. 14 (1963), 970-971
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1963-0156015-1
MathSciNet review: 0156015
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156015-1
Article copyright: © Copyright 1963 American Mathematical Society